Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1994-1995 | 60 | 1 | 57-67
Tytuł artykułu

Existence theorems for a semilinear elliptic boundary value problem

Treść / Zawartość
Warianty tytułu
Języki publikacji
Let Ω be a bounded domain in $ℝ^n$, n ≥ 3, with a smooth boundary ∂Ω; let L be a linear, second order, elliptic operator; let f and g be two real-valued functions defined on Ω × ℝ such that f(x,z) ≤ g(x,z) for almost every x ∈ Ω and every z ∈ ℝ. In this paper we prove that, under suitable assumptions, the problem
{ f(x,u) ≤ Lu ≤ g(x,u)   in Ω,
   u = 0     on ∂Ω,
has at least one strong solution $u ∈ W^{2,p}(Ω) ∩ W^{1,p}_0(Ω). Next, we present some remarkable special cases.
  • Dipartimento di Matematica Università di Catania Viale A. Doria 6 95125 Catania, Italy
  • [1] R. A. Adams, Sobolev Spaces, Academic Press, 1975.
  • [2] A. Alvino e G. Trombetti, Sulle migliori costanti di maggiorazione per una classe di equazioni ellitiche degeneri e non, Ricerche Mat. 30 (1981), 15-33.
  • [3] H. Amann, Nonlinear operators in ordered Banach spaces and some applications to nonlinear boundary value problems, in: Lecture Notes in Math. 543, Springer, 1976, 1-55.
  • [4] Yu. G. Borisovich, B. D. Gel'man, A. D. Myshkis and V. V. Obukhovskii, Multivalued mappings, J. Soviet Math. 24 (1984), 719-791.
  • [5] K. C. Chang, The obstacle problem and partial differential equations with discontinuous nonlinearities, Comm. Pure Appl. Math. 33 (1980), 117-146.
  • [6] K. C. Chang, Variational methods for nondifferentiable functionals and their applications to partial differential equations, J. Math. Anal. Appl. 80 (1981), 102-129.
  • [7] D. Gilbarg and N. S. Trudinger, Elliptic Partial Differential Equations of Second Order, 2nd ed., Springer, 1983.
  • [8] C. J. Himmelberg, Measurable relations, Fund. Math. 87 (1975), 53-72.
  • [9] J. K. Kazdan and F. W. Warner, Remarks on some quasilinear elliptic equations, Comm. Pure Appl. Math. 28 (1975), 567-597.
  • [10] S. A. Marano, Existence theorems for a multivalued boundary value problem, Bull. Austral. Math. Soc. 45 (1992), 249-260.
  • [11] J. Mawhin, J. R. Ward, Jr., and M. Willem, Variational methods and semilinear elliptic equations, Arch. Rational Mech. Anal. 95 (1986), 269-277.
  • [12] C. Miranda, Partial Differential Equations of Elliptic Type, 2nd revised ed., Springer, 1970.
  • [13] O. Naselli Ricceri and B. Ricceri, An existence theorem for inclusions of the type Ψ(u)(t) ∈ F(t,Φ(u)(t)) and application to a multivalued boundary value problem, Appl. Anal. 38 (1990), 259-270.
  • [14] C. A. Stuart, Maximal and minimal solutions of elliptic differential equations with discontinuous nonlinearities, Math. Z. 163 (1978), 239-249.
  • [15] C. A. Stuart and J. F. Toland, A variational method for boundary value problems with discontinuous nonlinearities, J. London Math. Soc. 21 (1980), 319-328.
  • [16] G. Talenti, Elliptic equations and rearrangements, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 3 (1976), 697-718.
  • [17] M. Zuluaga, Existence of solutions for some elliptic problems with critical Sobolev exponents, Rev. Mat. Iberoamericana 5 (1989), 183-193.
Typ dokumentu
Identyfikator YADDA
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.